Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had miscarriage, now bloating, back pain, headache, hunger and tiredness, delayed periods. Any suggestions?

Hi I had a miscarriage around feb 21st and now i have all these symptom like I m pregnant again like bloating lower back pains headaches hungry all the time and very tired. My period was 8 days late but then I started to bleed for 3 days not heavy then it was done I took 3 pregnancy tests and they can back negetive any suggestions?
Asked On : Wed, 9 May 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you have been sexually active ever since you had the miscarriage, you should indeed suspect another pregnancy. Since you have already had negative HPTs, I would suggest estimation of serum beta-hCG titres along with a trans-vaginal sonogram for a better idea. If pregnancy can thus be excluded, your symptoms could mean some temporary hormonal imbalance consequent to the abortion and should settle down naturally in a couple of months. Please take sufficient rest, good diet and avoid stress. Wish you good health.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor